# SDR SWAA2022071427577

- Difficulty date: July 10, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 48,255 hours, 24,408 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE CAME OUT ON THE R1 DOOR / [01] RESTOWED R1 ESCAPE SLIDE IN CONTAINER PER MT725-61-06 REF LGPG 1938669
